EconPapers    
Economics at your fingertips  
 

Nearly Ring Homomorphisms and Nearly Ring Derivations on Non-Archimedean Banach Algebras

Madjid Eshaghi Gordji

Abstract and Applied Analysis, 2010, vol. 2010, 1-12

Abstract:

We prove the generalized Hyers-Ulam stability of homomorphisms and derivations on non-Archimedean Banach algebras. Moreover, we prove the superstability of homomorphisms on unital non-Archimedean Banach algebras and we investigate the superstability of derivations in non-Archimedean Banach algebras with bounded approximate identity.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/393247.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/393247.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393247

DOI: 10.1155/2010/393247

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:393247